Lie properties of symmetric elements in group rings

Antonino Giambruno, Polcino Milies, Sudarshan K. Sehgal

Research output: Contribution to journalArticlepeer-review

26 Citations (Scopus)

Abstract

Let $^*$ be an involution of a group $G$ extended linearly to the group algebra $KG$.We prove that if $G$ contains no $2$-elements and $K$ is a field of characteristic $p\neq 2$, then the $*$-symmetric elements of $KG$ are Lie nilpotent (Lie $n$-Engel) if and only if $KG$ isLie nilpotent (Lie $n$-Engel).
Original languageEnglish
Pages (from-to)890-902
Number of pages13
JournalJournal of Algebra
Volume321
Publication statusPublished - 2009

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Lie properties of symmetric elements in group rings'. Together they form a unique fingerprint.

Cite this